A mirror theorem for toric stacks

File Description SizeFormat 
S0010437X15007356a.pdfPublished version735.79 kBAdobe PDFDownload
Title: A mirror theorem for toric stacks
Author(s): Coates, T
Corti, A
Iritani, H
Tseng, HH
Item Type: Journal Article
Publication Date: 1-Jun-2015
Date of Acceptance: 2-Oct-2014
URI: http://hdl.handle.net/10044/1/24475
DOI: https://dx.doi.org/10.1112/S0010437X15007356
ISSN: 0010-437X
Publisher: Cambridge University Press (CUP)
Start Page: 1878
End Page: 1912
Journal / Book Title: Compositio Mathematica
Volume: 151
Issue: 10
Copyright Statement: This journal is © Foundation Compositio Mathematica 2015. This article is distributed with Open Access under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided that the original work is properly cited.
Publication Status: Published
Appears in Collections:Pure Mathematics
Faculty of Natural Sciences

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons